# SDR DALA13060119203

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 49,850 hours, 26,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Frayed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GIRT BAR CABLE FRAYED.  MAINTENANCE REMOVED AND REPLACED GIRT BAR LANYARD PER AMM.
